ITEM METADATA RECORD
Title: An extension of Clenshaw-Curtis quadrature
Authors: Branders, Mieke ×
Piessens, Robert #
Issue Date: 1975
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:1 issue:1 pages:55-65
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.